# SDR AALA202207144103

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,118 hours, 13,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT AT FL360 FLIGHT ATTENDANT REPORTED CAUTION MESSAGE ON PANEL AND DOOR 3R SHOWED "CHECK DOOR PRESSURE" MESSAGE.  COCKPIT INDICATIONS WERE NORMAL. MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT 3R DOOR PER AMM TASK 52-10-00-614-001 AND MESSAGE CLEARED.
